Jump to content


Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!






Photo

Another Update on me

Posted by barefut , 15 December 2010 · 1,068 views

Good grief! Long time no blog. Well since that last post, I have quit the Imruan and gone back on the Cellcept. It seems I was having increased pain and fatigue with the switch but now that I have been back on Cellcept, I don't feel much different anyway. :emoticon-bang-head:
Also back up to 4mg on the prednisone. Truth be told, I function best at 10 mgs but doctor wants to keep me under 5.

Had my upper endoscopy in August and I swear my gastrointerologist forgot to do the esophageal dilation. There was no improvement at all! Then I had a tarry stool on Thanksgiving so I thought I should mention it to him (even though it only happened that once). doctor wanted to look again because it could be a sign of an upper GI bleed. And since I had told him that the first dilation did nothing, he did it "again". THIS TIME it made a huge difference. I swear I can even breathe better! I hear some people must have this done yearly. I would say so worth it! Oh and no bleeding - I didn't think so. If there was, it had plenty of time to heal before he got around to lookikng in there.

I made a mistake in my last blog entry. I meant to say that my Social Security Disability was denied due to lack of work credits. So I applied for Supplimental Security Income and was also denied. I have secured an attorney who works on contingency and will only take 25% of the back pay with a cap at $6,000. Worth it to me to let her fight my fight for me.

Another holiday fast approaching and been trying to pace myself and pare down activities but I still feel myself going down for the count. Have not been sleeping well, the restless legs are tap dancing all night. Saw my sleep medicine doctor also this week (getting them all done at once!) She increased the Mirapex and suggested taking it earlier in the evening.

Well, friends I am off to bed! I will try to entertain you more frequently with my lists of woes because I know you all are SO interested! So stay tuned for the exciting adventures of.... the mammogram! :(




I just watched a show last night it was on that drug Mirapex. It was given to patients with Parkinsons. Please, please....look it up ok?
  • Report
Oh the show was W5 that it was on....google Mirapex (W5)
  • Report
Fascinating story! Thank you for sharing it! My sleep med doctor called me at home after my appt with her and warned me about this side effect. So I am happy to learn more about that. Thank you so much Ladyhawke. I was apprehensive about taking Mirapex when it ws prescribed to me over a year ago. I only started taking it about 6 months ago after I could no longer stand my restless legs. Yesterday I promised my doctor that I would discontinue use if I started patronizing the Bingo halls.
  • Report
I was surprised when I saw the name in your blog after just watching W5 last night. I'm glad to hear that you had already been told about it. I'm sure it doesn't effect "everyone" the same way....so you stay out of those bingo halls....LOL - Cheers - Lisa
  • Report
I've heard of people becoming addicted to medications but I have never heard of medications causing addictions! (or rather compulsive behaviors)
  • Report
Pretty scary. I think it was more of the personality change, W5 was really good if you get the chance to see it. I felt really bad for them.
  • Report

Search My Blog